American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 48 found      Go to page: 1 2

[1] Marcel Hansmann. Absence of eigenvalues of non-selfadjoint Schr\"odinger operators on the boundary of their numerical range. Proc. Amer. Math. Soc. 142 (2014) 1321-1335.
Abstract, references, and article information   
View Article: PDF

[2] Chungen Liu and Youquan Zheng. On soliton solutions to a class of Schr\"odinger-K$\mathbf{d}$V systems. Proc. Amer. Math. Soc. 141 (2013) 3477-3484.
Abstract, references, and article information   
View Article: PDF

[3] Sol Schwartzman. Schr\"{o}dinger operators with a complex valued potential. Proc. Amer. Math. Soc. 140 (2012) 4203-4204.
Abstract, references, and article information   
View Article: PDF

[4] N. Anghel. On a class of magnetic Schr\"{o}dinger operators with discrete spectrum. Proc. Amer. Math. Soc. 140 (2012) 1613-1616. MR 2869145.
Abstract, references, and article information   
View Article: PDF

[5] Manuel del Pino, Pierpaolo Esposito and Monica Musso. Nondegeneracy of entire solutions of a singular Liouvillle equation. Proc. Amer. Math. Soc. 140 (2012) 581-588. MR 2846326.
Abstract, references, and article information   
View Article: PDF

[6] Rachel Hess-Green and Ross G. Pinsky. A probabilistic approach to the Liouville property for Schrödinger operators with an application to infinite configurations of balls. Proc. Amer. Math. Soc. 138 (2010) 4487-4496. MR 2680073.
Abstract, references, and article information   
View Article: PDF

[7] Leandro M. Del Pezzo and Julián Fernández Bonder. An optimization problem for the first weighted eigenvalue problem plus a potential. Proc. Amer. Math. Soc. 138 (2010) 3551-3567. MR 2661555.
Abstract, references, and article information   
View Article: PDF

[8] Jinyong Chang and Zhaoli Liu. Ground states of nonlinear Schrödinger systems. Proc. Amer. Math. Soc. 138 (2010) 687-693. MR 2557185.
Abstract, references, and article information   
View Article: PDF

[9] Rupert L. Frank, Ari Laptev and Stanislav Molchanov. Eigenvalue estimates for magnetic Schrödinger operators in domains. Proc. Amer. Math. Soc. 136 (2008) 4245-4255. MR 2431037.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] L. Dawson, H. McGahagan and G. Ponce. On the decay properties of solutions to a class of Schrödinger equations. Proc. Amer. Math. Soc. 136 (2008) 2081-2090. MR 2383514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] P. Álvarez-Caudevilla and J. López-Gómez. Semiclassical analysis for highly degenerate potentials. Proc. Amer. Math. Soc. 136 (2008) 665-675. MR 2358508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Wojciech Czaja and Jacek Zienkiewicz. Atomic characterization of the Hardy space $H^1_L(\mathbb R)$ of one-dimensional Schrödinger operators with nonnegative potentials. Proc. Amer. Math. Soc. 136 (2008) 89-94. MR 2350392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Christian Remling. Finite propagation speed and kernel estimates for Schrödinger operators. Proc. Amer. Math. Soc. 135 (2007) 3329-3340. MR 2322765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] W. Schlag. A remark on Littlewood-Paley theory for the distorted Fourier transform. Proc. Amer. Math. Soc. 135 (2007) 437-451. MR 2255290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Alexander Kheyfits. Beurling-Nevanlinna inequality for subfunctions of the stationary Schrödinger operator. Proc. Amer. Math. Soc. 134 (2006) 2943-2950. MR 2231618.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Masayoshi Takeda. Gaugeability for Feynman-Kac functionals with applications to symmetric $\alpha$-stable processes. Proc. Amer. Math. Soc. 134 (2006) 2729-2738. MR 2213753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Steffen Klassert, Daniel Lenz, Norbert Peyerimhoff and Peter Stollmann. Elliptic operators on planar graphs: Unique continuation for eigenfunctions and nonpositive curvature. Proc. Amer. Math. Soc. 134 (2006) 1549-1559. MR 2199204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Cheonghee Ahn and Yonggeun Cho. Lorentz space extension of Strichartz estimates. Proc. Amer. Math. Soc. 133 (2005) 3497-3503. MR 2163584.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Yong Hah Lee. Asymptotic Dirichlet problem for the Schrödinger operator via rough isometry. Proc. Amer. Math. Soc. 133 (2005) 3411-3420. MR 2161167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Vladimir Georgiev and Angel Ivanov. Existence and mapping properties of the wave operator for the Schrödinger equation with singular potential. Proc. Amer. Math. Soc. 133 (2005) 1993-2003. MR 2137865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Mihai Stoiciu. An estimate for the number of bound states of the Schrödinger operator in two dimensions. Proc. Amer. Math. Soc. 132 (2004) 1143-1151. MR 2045431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Zhongwei Shen. The spectrum of Schrödinger operators with positive potentials in Riemannian manifolds. Proc. Amer. Math. Soc. 131 (2003) 3447-3456. MR 1990634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jiaquan Liu and Zhi-Qiang Wang. Soliton solutions for quasilinear Schrödinger equations, I. Proc. Amer. Math. Soc. 131 (2003) 441-448. MR 1933335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Björn Gabriel Walther. Sharp maximal estimates for doubly oscillatory integrals. Proc. Amer. Math. Soc. 130 (2002) 3641-3650. MR 1920044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Giorgio Metafune and Diego Pallara. On the location of the essential spectrum of Schrödinger operators. Proc. Amer. Math. Soc. 130 (2002) 1779-1786. MR 1887026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Ahmed Mohammed. Weak Harnack's Inequality for non-negative solutions of elliptic equations with potential. Proc. Amer. Math. Soc. 129 (2001) 2617-2621. MR 1838784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Atanas Stefanov. Strichartz estimates for the Schrödinger equation with radial data. Proc. Amer. Math. Soc. 129 (2001) 1395-1401. MR 1814165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Kazuhiro Kurata, Seiichi Nishigaki and Satoko Sugano. Boundedness of integral operators on generalized Morrey spaces and its application to Schrödinger operators. Proc. Amer. Math. Soc. 128 (2000) 1125-1134. MR 1646196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Jacek Dziubanski. Spectral multiplier theorem for $H^1$ spaces associated with some Schrödinger operators. Proc. Amer. Math. Soc. 127 (1999) 3605-3613. MR 1676352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Antonios D. Melas. A Liouville type theorem for the Schrödinger operator. Proc. Amer. Math. Soc. 127 (1999) 3353-3359. MR 1623036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 48 found      Go to page: 1 2